MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562650
Medical Device Problem Codes Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop failure to cut.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw was used for a polyp in the colon for a polypectomy procedure performed on (b)(6) 2024.During the procedure, on its first cut it loses quality and does not cut.The procedure was completed with another sensation short throw.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop failure to cut.Block h11: investigation results the returned sensation snare was analyzed, a visual was performed, and it was found that the working length (tip of the sheath) was torn.During functional inspection, the device was extended and retracted in the 10- inch loop fixture, and the loop could extend properly without any issue.A continuity and electrical test was performed, and it was noted that the device was found to be within specification.No other problems with the device were noted.No other problems with the device were noted.The reported complaint of loop failure to cut was unable to be confirmed.It is likely that this problem occurred due to how the device was handled and manipulated, which may have caused the reported and encountered failures.Excessive manipulation of the device without enough care could have induced the defects found.Therefore, the most probable root cause of this complaint is no problem detected.
 
Event or Problem Description

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key20536271
Report Number3005099803-2024-05326
Device Sequence Number8325253
Product Code FDI
UDI-Device Identifier08714729748069
UDI-Public08714729748069
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2026
Device Model NumberM00562650
Device Catalogue Number6265S
Device Lot Number0032272651
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown